# SDR CA160205010

- Difficulty date: February 3, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 24,328 hours
- Engine: Ge CF348E5A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 4157T84G01
- Condition: Leaking
- Location: Scav Pump
- Part time: 9,640 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER ENGINE SHUTDOWN CREW REPORTED THAT NR 2 ENGINE OIL QUANTITY READS 4.1. THE CREW CARRIED OUT A WALK AROUND FOUND A PUDDLE OF OIL UNDER NR 2 ENGINE. MAINTENANCE WAS ADVISED AND ASKED TO INVESTIGATE/SERVICE OIL AS REQUIRED. CONTRACT MAINTENANCE FOUND OIL LEAKING FROM B SUMP GRAVITY SCAVENGE OIL LINE AT THE 6 O`CLOCK POSITION. MAINTENANCE REPS WERE SENT WITH A SERVICEABLE REMOVED SUSPECT SCAVENGE LINE. MAINT ARRIVED AT THE AIRCRAFT. THE LINE WAS FOUND NOT LEAKING. WHEN THEY DID A 40 SECOND ENGINE MOTOR, THEY LOST ABOUT 2 QTS OF OIL. IT SEEMS LIKE THE INNER OIL LINE IS LEAKING, WHICH CANNOT BE REPLACED IN THE FIELD. IT REQUIRES A SHOP VISIT (ENGINE CHANGE). SDR SUBMITTED DUE TO THE SUDDEN FAILURE AND SEVERITY OF THE LEAK.
